# SDR DALA13037713137

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA BETWEEN FR12 & FR20 FLOOR SUPPORT Y765 HAS CORROSION ON SEVERAL AREAS. REMOVED CORROSION IAW SRM 51-74-00, FOUND TO BE OUT OF LIMITS.  R & R  IAW TRM 53-21-01.
